Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An iterative solution method for linear systems of which the coefficient matrix is a symmetric $ M$-matrix

Authors: J. A. Meijerink and H. A. van der Vorst
Journal: Math. Comp. 31 (1977), 148-162
MSC: Primary 65F10
MathSciNet review: 0438681
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A particular class of regular splittings of not necessarily symmetric M-matrices is proposed. If the matrix is symmetric, this splitting is combined with the conjugate-gradient method to provide a fast iterative solution algorithm. Comparisons have been made with other well-known methods. In all test problems the new combination was faster than the other methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society